# SDR DL757020590

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 41,924 hours, 20,722 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELL IN MID GALLEY AFTER 1 HOUR OF FLIGHT.  PULLED ALL C/BS AND TURNED OFF ENTERTAINMENT EQUIPMENT. SMELL WENT AWAY, DON'T KNOW WHICH SYSTEM WAS THE CAUSE.  PUSHED ALL C/BS IN MID GALLEY TURNED ON VIDEO AND COFFEEMAKERS AND LIGHTS, WAITED 20 MINUTES AND NO SMOKE SMELL NOTED COULD NOT DUPLICATE, OK FOR SERVICE.
